# SDR UIEA2022041200292

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN - SKIN AND CAP, RH WING INBD AILERON TE WEDGE OUTBD END( 1. PERFORM REPAIR OF RH WING INBD AILERON, PLEASE REFER THE JOB CARD ATTACHING SHEET FOR THE DETAILED REWORKING INFORMATION. 2. CONDITION CHECK IS SATISFACTORY )
